Reply To: Candida & hairloss?

Home The Candida Forum Candida Questions Candida & hairloss? Reply To: Candida & hairloss?

#122275

r.andy1
Member
Topics: 0
Replies: 6

Wiley200;51722 wrote: Adderall is really hard on your adrenals. When your adrenals become depleted your immune system won’t work as well.( leaving your body open to a candida overgrowth) I also took adderall and it stopped working for me too. It whipped my adrenals. If you can live without it, you will be much better off . Adrenal fatigue can also cause a thyroid hormone imbalance.

It sounds like you need a really good integrative doctor.

I appreciate your suggestion The thing I want to add though is that adrenal fatigue isn’t really a medical condition. It seems more like its something that marketing came up with to sell a lot of stuff you don’t need for a condition that’s made up. For those cases, its usually an underlying case of depression.
And if “Adrenal fatigue can also cause a thyroid hormone imbalance.” than it is the cause of hair loss. To visit your doctor would be a better suggestion.